Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 3:26 PM EDT for 5 counties in Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 3:26 PM EDT (19:26 UTC)
- Expired
- Mar 28, 2020, 4:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 3:49 PM EDT | HAIL 1.5 | 1 E New Market, IN | RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.0
The text
As transmitted.
580 WUUS53 KIND 281926 SVRIND INC045-107-121-133-165-282000- /O.NEW.KIND.SV.W.0008.200328T1926Z-200328T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Indianapolis IN 326 PM EDT Sat Mar 28 2020 The National Weather Service in Indianapolis has issued a * Severe Thunderstorm Warning for... Southeastern Fountain County in west central Indiana... Parke County in west central Indiana... Southeastern Vermillion County in west central Indiana... Montgomery County in west central Indiana... Northwestern Putnam County in west central Indiana... * Until 400 PM EDT. * At 325 PM EDT, a severe thunderstorm was located 8 miles east of Newport, or 21 miles southwest of Crawfordsville, moving east at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Crawfordsville, Rockville, Newport, Montezuma, Ladoga, Waynetown, Roachdale, Darlington, New Market, Kingman, Waveland, Russellville, Mecca, Bloomingdale, Marshall, Wallace, Alamo, Carpentersville, Turkey Run State Park and Yeddo. This includes Interstate 74 between mile markers 30 and 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4003 8737 4014 8673 3979 8675 3970 8745 TIME...MOT...LOC 1925Z 259DEG 40KT 3990 8724 HAIL...1.00IN WIND...<50MPH $$ KH
1 follow-up statement
772
WWUS53 KIND 281942
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
342 PM EDT Sat Mar 28 2020
INC165-281952-
/O.CAN.KIND.SV.W.0008.000000T0000Z-200328T2000Z/
Vermillion IN-
342 PM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILLION COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Indiana.
LAT...LON 4001 8725 4014 8673 3980 8675 3979 8675
3978 8718
TIME...MOT...LOC 1942Z 259DEG 40KT 3994 8699
$$
INC045-107-121-133-282000-
/O.CON.KIND.SV.W.0008.000000T0000Z-200328T2000Z/
Fountain IN-Parke IN-Montgomery IN-Putnam IN-
342 PM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FOUNTAIN...NORTHEASTERN PARKE...SOUTHERN MONTGOMERY
AND NORTHWESTERN PUTNAM COUNTIES...
At 342 PM EDT, a severe thunderstorm was located 9 miles southwest of
Crawfordsville, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Crawfordsville, Ladoga, Roachdale, Darlington, New Market, Waveland,
Russellville, Marshall, Wallace, Alamo, Carpentersville, Shades State
Park and Judson.
This includes Interstate 74 between mile markers 32 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 8725 4014 8673 3980 8675 3979 8675
3978 8718
TIME...MOT...LOC 1942Z 259DEG 40KT 3994 8699
HAIL...1.00IN
WIND...<50MPH
$$
KHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:56 PM EDT, 30 minutes earlier.
Area forecast discussion, Mar 28, 2:56 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 256 PM EDT Sat Mar 28 2020 .UPDATE... The LONG TERM Section has been updated below. && .SYNOPSIS... Issued at 309 AM EDT Sat Mar 28 2020 Two rounds of thunderstorms will progress through the region today. The first round, this morning, will bring a threat of heavy rain and flash flooding to north central Indiana. The second, this evening into the overnight hours, will produce numerous thunderstorms with a slight risk of some reaching severe criteria. All modes of severe weather are possible tonight including isolated tornadoes. After this system passes through late tonight, high winds will be a concern over most of central Indiana with the largest threat to the north. Calmer and drier conditions are expected for the start of next week. && .NEAR TERM /Today and Tonight/... Issued at 351 AM EDT Sat Mar 28 2020 As of 07Z, a stationary boundary is positioned over south central Indiana. A significant temperature gradient is situated along this boundary with temperatures in the upper 60s towards the south and upper 40s in our northern counties. Cloud cover and scattered rain showers remain north of the boundary, slowing its progression northward. Ongoing convection over central Illinois will move over this boundary and become elevated as is approaches the Indiana border. WSW winds within the low-level jet and a west to east oriented boundary will position the northern portions of our CWA in an area of continuous convective initiation over the morning hours. Multiple rounds of precipitation with rain rates between 1 to 1.5 in/hr are possible within the strongest bands. This will cause a narrow swath of rainfall totals greater than 1 inch over a short period of time. With this in mind, flash flooding is a possibility and a Flash Flood Watch has been issued over north central Indiana to depict this threat. Some thunderstorms this morning could become severe if they can maintain themselves north of the boundary. Lapse rates near 8C/km in the mid-levels will provide plenty of instability for strong updrafts within long-lived cells, allowing for the possibility of large hail growth. However, storms with hail greater than or equal to 1 inch should be isolated. As the low pressure system over Kansas moves eastward, the LLJ will shift more southerly, pushing the boundary north and placing most of central Indiana in the warm sector. Temperatures within the warm sector should reach the mid to upper 70s by late afternoon. Convective allowing models have had a difficult time understanding the extent of this morning's convection, which will have a large impact on the northward progression of the boundary. Increases in cloud cover and rain would cool surface temperatures and suppress the boundary farther south. Monitoring this progression will be impeccable in understanding the convective event later today. Within the warm sector, cloud cover should break slightly as dewpoint depressions within the mid-levels increase towards 10C. This should help destabilize the boundary layer. Mid-level instability will be sufficient for convective development during the afternoon, but without a significant source of lift convective initiation could be limited. However, continued monitoring of developing convection this afternoon and evening will be needed as the main ingredients are present for the possibility of severe thunderstorms and isolated tornadoes. For now, expect broken cloud decks throughout the afternoon, with the occasional thunderstorm if air parcels are able to reach the LFC. As the low pressure system approaches Indiana, the LLJ will increase, and along with a cold front, will provide the proper lift for convection. Significant wind shear exists within the enhanced LLJ, and any convective cells could produce a mesocyclone. Current CAMs show supercell like structures over central Illinois tomorrow afternoon. How quickly this front and enhanced LLJ approaches central Indiana will have a large impact of the extent of severe weather today and if these potential supercells can prosper over the CWA. As the day progresses, instability and upper-level support weakens ahead of the front and could impede convective growth and limit severe outcomes, helping explain the reduced risk over central Indiana, compared to central Illinois. All severe weather outcomes are possible this afternoon and tonight, including isolated tornadoes. The greatest risk for tornadoes will be towards the north, near the boundary, where low level SRH is enhanced due to backing of the surface winds. && .SHORT TERM /Sunday through Monday Night/... Issued at 309 AM EDT Sat Mar 28 2020 Within the short term, the main threat will be an increase of winds and wind gusts throughout the day on Sunday. A wrapped-up surface low with steep pressure gradients will pass north of central Indiana sunday afternoon and evening. Sustained winds up to 25 mph with gusts between 35 and 40 mph are possible. Strongest winds will be towards the north where the pressure gradients are steeper. In the wake of the previous day's cold front, temperatures will drop with afternoon highs in the mid 50s. Some lingering showers are possible, however they will be limited and weak. Any rain on Sunday after 12z shouldn't exceed 1/10 an inch over any specific area. Overnight lows Sunday night should be in the low 40s. For Monday, a surface ridge will move in, clearing out skies and reducing surface winds. Sunny conditions will allow for diurnal heating and afternoon temperatures in the upper 50s. High pressure through all levels will keep conditions clear and calm Monday night with lows in the upper 30s. && .LONG TERM /Tuesday Night through Saturday/... Issued at 254 PM EDT Sat Mar 28 2020 Ensembles indicate the potential for a couple of systems to affect the area during the extended, in a generally progressive flow. The first trough is expected to be in the process of passing off to the east of the local area Tuesday night. Will keep some chance PoPs for rain for Tuesday night to cover any lingering activity with this trough. There may be a relative lull in the precipitation threat by Wednesday and Thursday, as some upper ridging moves in for a time, before the next trough moves into the western Great Lakes by next Saturday. It appears from the ensembles that the best threat for precipitation with this system will be in the Friday to Saturday time frame. && .AVIATION /Discussion for 28/18Z TAF Issuance/... Issued at 1244 PM EDT Sat Mar 28 2020 VFR conditions to deteriorate to IFR at times. An active weather pattern is expected for today as widespread thunderstorms impact the terminals. Rain and thunder has begun and will continue off and on through the day. Thunderstorms may have strong winds at times, but with little to no confidence in exact timing, will have to handle gusty winds with amendments. Storms will continue through 06Z before ending shortly thereafter. Gradient winds will be on the increase tomorrow with gusts in excess of 30-40 mph by the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Updike NEAR TERM...Updike SHORT TERM...Updike LONG TERM....JAS AVIATION...White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 942 AM EDT Sat Mar 28 2020 INZ038>042-047>049-054>057-062>065-068>072-291345- Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry- Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: An enhanced risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and tornadoes. Significant and long lasting tornadoes are possible. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear, there may be a few tornadoes with long lasting and significant tornadoes possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>037-043>046-051>053-060-061-067-291345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene- Knox- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, and Vincennes 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A slight risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and isolated tornadoes. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 28, 3:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.88 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:06 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:11 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL DALEVILLE 40.12N 85.56W
03/28/2020 E1.00 INCH DELAWARE IN AMATEUR RADIO
&&
BHLocal storm report, Mar 28, 3:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 S ANDERSON 40.06N 85.69W
03/28/2020 E1.00 INCH MADISON IN COCORAHS
&&
BHLocal storm report, Mar 28, 3:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 2 NW KOKOMO 40.50N 86.14W
03/28/2020 E0.75 INCH HOWARD IN PUBLIC
1142 AM HAIL 3 SE ODON 38.81N 86.95W
03/28/2020 E1.00 INCH DAVIESS IN BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
1202 PM HAIL SPRINGVILLE 38.93N 86.62W
03/28/2020 E1.00 INCH LAWRENCE IN 911 CALL CENTER
TIME ESTIMATED FROM RADAR.
1209 PM HAIL 3 NNE BEDFORD 38.90N 86.47W
03/28/2020 E0.75 INCH LAWRENCE IN TRAINED SPOTTER
1232 PM HAIL 4 W CORTLAND 38.98N 86.04W
03/28/2020 E1.00 INCH JACKSON IN 911 CALL CENTER
TIME ESTIMATED FROM RADAR.
1236 PM HAIL SHELBYVILLE 39.52N 85.78W
03/28/2020 E1.75 INCH SHELBY IN TRAINED SPOTTER
1245 PM HAIL MANILLA 39.57N 85.62W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
RELAYED VIA SOCIAL MEDIA.
1250 PM HAIL RUSHVILLE 39.61N 85.45W
03/28/2020 E0.88 INCH RUSH IN EMERGENCY MNGR
APPROXIMATE LOCATION.
1256 PM TSTM WND DMG 3 N CORTLAND 39.02N 85.95W
03/28/2020 JACKSON IN PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0120 PM HAIL 2 S RUSHVILLE 39.59N 85.44W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
APPROXIMATE LOCATION AND TIME.
0220 PM HAIL 2 NW ZIONSVILLE 39.97N 86.30W
03/28/2020 E0.50 INCH BOONE IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0225 PM HAIL WESTFIELD 40.05N 86.13W
03/28/2020 E0.50 INCH HAMILTON IN PUBLIC
0230 PM HAIL 2 WNW CARMEL 39.98N 86.14W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
0232 PM HAIL 2 WNW CARMEL 39.98N 86.14W
03/28/2020 E1.00 INCH HAMILTON IN AMATEUR RADIO
0232 PM HAIL 2 NNE CARMEL 40.00N 86.09W
03/28/2020 E1.00 INCH HAMILTON IN AMATEUR RADIO
0232 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0235 PM HAIL 2 SE NOBLESVILLE 40.03N 86.00W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0235 PM HAIL 2 NW CARMEL 39.99N 86.14W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0238 PM HAIL 4 SE NOBLESVILLE 40.01N 85.99W
03/28/2020 U0.50 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0239 PM HAIL 3 SE NOBLESVILLE 40.02N 86.00W
03/28/2020 E0.50 INCH HAMILTON IN AMATEUR RADIO
0241 PM HAIL 2 SE NOBLESVILLE 40.03N 86.00W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0243 PM HAIL 3 SW NOBLESVILLE 40.02N 86.06W
03/28/2020 M0.88 INCH HAMILTON IN PUBLIC
0245 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0245 PM HAIL 3 NE CARMEL 40.00N 86.07W
03/28/2020 E1.50 INCH HAMILTON IN PUBLIC
RELAYED VIA SOCIAL MEDIA.
0246 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.88 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0247 PM HAIL LAPEL 40.07N 85.85W
03/28/2020 E0.88 INCH MADISON IN AMATEUR RADIO
0250 PM HAIL 2 S ANDERSON 40.06N 85.69W
03/28/2020 E1.00 INCH MADISON IN COCORAHS
0253 PM HAIL 3 N CARMEL 40.01N 86.11W
03/28/2020 E0.70 INCH HAMILTON IN PUBLIC
LOCATED AT 151ST STREET AND CAREY ROAD.
0255 PM HAIL 2 S ANDERSON 40.06N 85.68W
03/28/2020 E0.25 INCH MADISON IN EMERGENCY MNGR
APPROXIMATE LOCATION.
0256 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION. RELAYED BY MEDIA.
0259 PM HAIL ANDERSON 40.09N 85.69W
03/28/2020 E1.75 INCH MADISON IN LAW ENFORCEMENT
APPROXIMATE LOCATION.
0309 PM HAIL DALEVILLE 40.12N 85.56W
03/28/2020 E1.00 INCH DELAWARE IN AMATEUR RADIO
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 AM EDT | Special Weather Statement | IND | Howard | 28 min |
| Mar 28, 11:51 AM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 24 min |
| Mar 28, 12:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings, Lawrence | 30 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 26 min |
| Mar 28, 2:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 28 min |
| Mar 28, 2:32 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 28 min |
| Mar 28, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 33 min |
| Mar 28, 3:28 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 19 min |
| Mar 28, 3:32 PM EDT | Wind Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 28 hr |
| Mar 28, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 34 min |
| Mar 28, 4:09 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Sullivan, Vigo | 36 min |
| Mar 28, 4:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Madison, Tipton | 24 min |
| Mar 28, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 34 min |
| Mar 28, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Madison, Tipton | 33 min |
| Mar 28, 4:54 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Montgomery | 9 hr |
| Mar 28, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 34 min |
| Mar 28, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 28 min |
| Mar 28, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 35 min |
| Mar 28, 5:16 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 9 hr |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 38 min |
| Mar 28, 6:25 PM EDT | Flash Flood Warning | IND | Randolph | 3 hr |
| Mar 28, 6:52 PM EDT | River Flood Warning | IND | Delaware, Randolph | 48 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.